ead>
return to home page



Pharmacy Expert  

  



Pharmacy Expert Q&A's
Name: Sue

Question:
I am taking a natural progesterone cream for pms-I have heartburn since (past two days). Is the cream causing this?

Answer:
Dear Sue,
Natural progesterone does usually not cause heartburn, although their is a very small number that list it as a side effect. If the heartburn started when you started the progesterone cream, you may want to stop the cream and see if the heartburn stops (that is really the only way to know if it is the cream causing it). Remember there are many things that can cause heartburn, other medications, changes in diet, laying down right after eating etc.

Kari, Pharm.D.

Consulting Pharmacists at Bellevue Pharmacy Solutions
10+ years helping Power Surge's members
Pete Hueseman, R.Ph, PD
Paul Hueseman, Pharm.D.
Brock Smith, R.Ph.
Janna Gordon, R.Ph.
Jim Schmidt, R. Ph.
Tiffany Spudich, Pharm.D.
Rita Boone, R.Ph, JD
Ph. 1.800.728.0288 or 314.727.8787
Fax. 1.800.458.9182 or 314.727.2830
E.mail Pete & Bellevue's Staff
Read more about Bioidentical Hormones
Bellevue Pharmacy Patient Empowerment Program
Read some of some of Pete Hueseman, R.Ph, PD's guest transcripts

Read Paul Hueseman, Pharm.D's guest transcript

Information provided by the Staff of Consultant Pharmacists, from Bellevue Pharmacy Solutions is not intended as a substitute for a visit to and examination by your own personal health care practitioner.
Please read our disclaimer.

Return to Pharmacy Expert's Archive